# SDR UPS202464

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CRACK ON NR 1 SLAT 4TH RIB FROM I/B END AT UPPER FWD FLANGE, COMMON TO UPPER SKIN.  REPAIRED PER UPS EO 727-57-1083.
